# SDR UALA2009042701202

- Difficulty date: April 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 53,793 hours, 10,182 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 32 THRU 42, LT AND RT AISLE EMERGENCY LIGHTS INOP.  REPLACED DOOR 4R FWD BATTERY PACK AND ALL EMERGENCY LIGHTS, OPS CHECK NORMAL.
